# SDR DL76S951428

- Difficulty date: April 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N122DL
- Make and model: Boeing 767332
- Aircraft serial: 23436
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING LETTER CHECK INSP, DENT ON UNDERSIDE OF OUTBOARD FLAP OUTBOARD END RT WING.  REMOVED DAMAGED AREA AND STARTED REPAIR PER SRM 57-53-01, OK TO PAINT FINISHED REPAIR PER SRM 57-53-01 AND PAINTED AREA.
